# SDR ASAA2016072117476

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,555 hours, 4,346 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 EEC LOGGED 73-30311. START SWITCH SIGNAL AND ARINC BUSS DATA DISAGREE.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  VERIFIED BOTH DEUS START SWITCH DISCRETES CORRECTLY & EEC BITE IS NORMAL WITH START SWITCH SELECTED TO ALL FOUR POSITIONS. REF FIM 73-24 TASK 813.
